# SDR ASAA2015032911168

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,624 hours, 3,774 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  TURNED OFF SWITCH IAW NG QRH LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  PERFORMED FIM TASK 30-41, TASK 801, FOUND P5-9 CONTROL POWER FAULT W/ LT SIDE WINDOW O/H LIGHT ILLUMINATED.  RESET C/B B9 ON P6-12 PANEL. C/W BITE PROCEDURE AND FAULT CLEARED ON WHCU.  LT SIDE WINDOW OPS NORMAL.
